Send to:

Choose Destination
See comment in PubMed Commons below
Br J Dermatol. 2001 Oct;145(4):650-2.

Gemcitabine-associated CD8+ CD30+ pseudolymphoma.

Author information

  • 1Section of Anatomic Pathology, Department of Oncology, University of Bologna, Bellaria Hospital, via Altura 3, 40139 Bologna, Italy.


We describe a 69-year-old man with a non-small cell carcinoma of the lung, stage III B, who developed bilateral multiple erythematous lesions in the abdominal-inguinal area following treatment with gemcitabine. Histologically, the lesion was characterized by a heavy lymphocytic infiltrate with large CD30+ cells. The lesion was highly suggestive of cutaneous involvement by malignant lymphoma, but complete regression was observed after cessation of gemcitabine. Although rarely reported, gemcitabine therapy can induce skin lesions. Pathologists should be aware of this possibility in order to avoid a misdiagnosis.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Write to the Help Desk